On Some Automorphisms of Order 3 of the Extremal Binary Codes


Буюклиева, Стефка (2017) On Some Automorphisms of Order 3 of the Extremal Binary Codes Electronic Notes in Discrete Mathematics Volume 57, March 2017, Pages 73–78


 We prove that if an extremal binary self-dual code of length n ≥ 72 has an automorphism of type 3-(c, f) then c ≥ f.
  Статия
 Self-dual codes, automorphisms, extremal codes


Природни науки, математика и информатика
Природни науки, математика и информатика Математика

Natural sciences, mathematics and informatics
Natural sciences, mathematics and informatics Mathematics

 Издадено
  16216
 Стефка Буюклиева

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/